# SDR SIMA20160825002

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 43,556 hours, 36,813 cycles
- Engine: Allsn AE3007C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE N1 ROLL BACK UNCOMMANDED 90-60% FOR A FEW SECONDS,  CAUTION YAW TO LEFT N2 RECOVERED 5 SECONDS LATER AT FL 320.  LANDED NORMALLY.  NO WEATHER, NO EXTEME WINDS, DIVERTED AND LANDED NORMALLY.  PERFORMED FDR DOWNLOAD IAW W/C 31-700-05.  R & R FADEC 1A IAW AMM 73-22-01.  FADEC INSPECTION GOOD AND NO FURTHER FAULTS FOUND.
